MathSciNet Relay Station
MathSciNet bibliographic data
MR2777900 60F05 (60C05 60K37)
Gnedin, Alexander; Iksanov, Alexander; Marynych, Alexander Limit theorems for the number of occupied boxes in the Bernoulli sieve. Theory Stoch. Process. 16 (2010), no. 2, 44–57.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement